MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS LG SHT SPDL W PINS 800LBF; PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)

ZIMMER BIOMET, INC. CPS LG SHT SPDL W PINS 800LBF; PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)
Catalog Number 178370
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 9 months post implantation of a compress system, the patient experienced sudden onset pain.X-rays revealed that the anchor plug had fractured and spindle disassembled.Subsequently, the patient was revised of the compress system with a new compress system.It is noted by the reporting healthcare professional that the patient does have a high bmi that may have been a contributing cause to the event.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 178562, cps short anchor plug 20mm, lot # 063960, 178547, cps centering sleeve 25mm, lot # 65994908, 178530, cps transverse pin 6pk 44mm, lot # 813920, 178531, cps transverse pin 6pk 48mm, lot # 66150531, 178512, cps nut co-cr-mo alloy, lot # 66469877.The reported event could be confirmed via medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be made.Review of the device history records identified no deviations or anomalies related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right knee oss orthopedic compress salvage system exhibits loosening at spindle bone-metal interface, spindle screw pull-out and disassociation, and abnormal angle of anchor plug with respect to with respect to the spindle component suggests fracture of the connecting bar.Review of complaint history found no additional related issues for these items and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPS LG SHT SPDL W PINS 800LBF
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24503169
Report Number0001825034-2026-00493
Device Sequence Number13395250
Product Code KWA
UDI-Device Identifier00880304509139
UDI-Public(01)00880304509139(17)331004(10)65832843
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number178370
Device Lot Number65832843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexMale
Patient Weight160 KG